# SDR AALA202505139929

- Difficulty date: May 10, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N419AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10017
- Aircraft time: 1,767 hours, 4,795 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: 893301
- Condition: Faulted
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO LAX DUE TO THE FLIGHT CREW REPORTING A AFT CARGO DOOR INDICATION ON THE ECAM AFTER ROTATION. THE AIRCRAFT LANDED SAFELY AT LAX AND TAXIED TO THE GATE UNDER ITS OWN POWER. **SUPPLEMENTAL REPORT FOR AALA202505119929: REPLACED AFT CARGO DOOR PROXIMITY SENSOR 32WV AND TARGET (AALA202505139430) PER AMM 52-71-12. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.** (CLOSED)
